ePharmacy Latest Promotion Consult a Specialist
Malaysia's #1
Health Forum

Head pain 1 week after 2nd dose sinovac

Answered by: Dr Sashini Seeni

Last Updated: September 6, 2021 9:02 PM
Anonymous 2 months

I am a woman age 43. After 2nd week sinovac vaksin i start to feel headache and pain on my right head.i never have migrain.I took supplement vit c1000mg, vit b, calsium and zinc nx day after 2nd dose vaksin.I did ask at vaksin ctr before taken all these supplement they said it was ok.Is it because of the supplement?plz help.

Dr Sashini Seeni 2 months
General Practitioner

Hello and good night
Thank you for your question

Based on your question above, I am understand that you are worry about your problem. I will try to help you.

For your information, there many causes that can contribute to your problem. They are:

  1. Migrain
  2. Tension type headache
  3. Cluster type headache
  4. Meningitis
  5. Encephalitis
  6. Brain abcess
  7. Brain tumor

So, I am suggesting you to refer to a doctor to get a proper treatment. You can also have an online consultation with our doctors for more information and further treatments.

I hope this answer will satisfy you. Thank you.

Click here to speak to a doctor

stephanie-liverani-Zz5LQe-VSMY-unsplash%20(1)

Last Updated: Mon Sep 06 2021 21:02:31 GMT+0800 (Malaysia Time)
4.88
Online Consultation
Talk to a doctor or Neurologist Specialist online about headache from anywhere you are without having to queue anymore
Doctor Consult RM19.99 Specialist Consult From RM80
Do you know that your immune system plays role in the effectiveness of vaccines?
Prevention is better than cure. Is My Body Ready to Fight Infection? Find Out in only 5 short minutes!
Start FREE Health Assessment
COVID-19 Test And Vaccine
See all coronavirus COVID-19 test service providers in Malaysia. PCR/RTK test at home, clinic, drive through or to your premises.
COVID-19 Test COVID-19 Vaccine

Top Questions